# SDR SIMA20120801004

- Difficulty date: August 1, 2012
- Submitted: August 2, 2012
- Operation: Air carrier
- Aircraft: N672AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145794
- Aircraft time: 20,965 hours, 18,427 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 3962,  CREW REPORTED THE FLASHLIGHT CRADLE BEHIND THE CAPTAIN’S SEAT HAS A BROKEN CLIP.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FLASHLIGHT ASSEMBLY PER MM 33-50-16.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
